# SDR ASAA2019070629938

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 44,675 hours, 13,554 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 115195219
- Part serial: 115195204306
- Condition: Failed
- Location: Cockpit
- Part time: 31,971 hours, 9,361 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"ELEC" LIGHT ANNUNCIATED AFTER ENGINE START. GROUNDED - YES. ACCOMPLISHED ELE LT BITE REF FIM 24-31 TASK 801, SPCU LOGGED AND WILL NOT CLEAR. REMOVED AND REPLACED SPCU REF AMM 24-34-11 ALL OPS CKD NML. OPENED/RESET 1 EA CB J9. RAN BOTH ENGINES WITH NO FURTHER ELEC LT ILLUMINATION.
